MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-4013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Swelling/ Edema (4577)
Date of Event 07/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, this 58-year-old, male patient had a left initial tka.The press fit femoral component showed loose on a bone scan and the patient was revised.The patient was revised to a constrained size 4 left side and a size 4/13mm ps liner with a 18x80 cemented stem.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No further information.Photos and x-rays provided.The devices are returning on rg589738.510k: k181794.
 
Additional Manufacturer Narrative
H3: the revision reported was likely the result of the femoral loosening, prosthesis wear of the tibial insert, and/or due to the inclusion of the polyethylene in the packaging recall.The loosening of the femoral component could not be confirmed but could be the result of a weakened biologic integration of the femoral component at the bone-implant interface.The wear of the tibial insert was likely the result of joint instability and/or high flexion causing the femoral cam to abnormally articulate with the tibial spine.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.Concomitants: truliant tibia insert ps size 4 13mm - cn: (b)(4) / sn: (b)(6).

Brand Name
TRULIANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key22493077
Report Number1038671-2025-02487
Device Sequence Number7986033
Product Code JWH
UDI-Device Identifier10885862304476
UDI-Public10885862304476
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/21/2025
Device Catalogue Number02-022-35-4013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2024
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexMale